# SDR HNAA2009121500353

- Difficulty date: November 29, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 60,690 hours, 68,834 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Stiff
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ROLL SPOILER OUTBOARD CAUTION LIGHT ILLUMINATED, ROLL CONTROL STIFFER THAN NORMAL.  MX  WILL DO THE OPS TEST OF ROLL SPOILER CONTROL SYS IAW AMM 27-14-00, IF NO PROBLEMS, WILL FERRY FLIGHT TO ROA.
